MathSciNet Relay Station
MathSciNet bibliographic data
MR952991 (90a:60035) 60F05 (60G15)
Avram, F. On bilinear forms in Gaussian random variables and Toeplitz matrices. Probab. Theory Related Fields 79 (1988), no. 1, 37–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement